# SDR KPVA20110816001

- Difficulty date: August 16, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 34,257 hours, 70,426 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 85711248
- Condition: Cracked
- Location: Lt Wing
- Part time: 34,257 hours, 70,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRINGER 14 AT STA YW 196 STRAP PN 85711248 CRACKED.
